# SDR FDEA201711083197

- Difficulty date: November 8, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 78,583 hours, 25,195 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR GOUGED AT FWD ACCESSORY BAY ENTRY FWD FRAME BS 231 BL 0.  REMOVED AREA OF DAMAGE.    REMOVED AND FABRICATED A NEW REPAIR ANGLE AND FILLER IAW SRM 53-00-07-2R, COMPLIED WITH EA F-5310-E0335014, P1,  INSTALLED THE REPAIR IAW SRM 53-00-07-2R, FIG 202.
